# SDR RAIA0011027

- Difficulty date: November 20, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,453 hours, 26,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Part time: 26,453 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION ATRIGHT AND LEFT FLIGHT ATTENDANT SEAT TRACKS. MAINTENANCE REPLACED RIGHT AND LEFT FLIGHT ATTENDANT SEAT TRACKS IAW ATR42 SRM.
